# SDR DALA2016061504669

- Difficulty date: June 13, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 42,756 hours, 29,144 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR JAMB HAS CORROSION VISIBLE IN FWD AND AFT LOWER CORNER POCKETS OF JAMB AND IN LOWER POCKET OF AFT DOOR FRAME MARKED WITH ARROW.  REMOVED CORROSION FROM LWR AND AFT LWER POCKETS AT R1 DOOR JAMB AREA AND LOWER POCKET OF AFT DOOR FRAME. INSTALLED REPLACEMENT WEBS AND FLOOR SUPPORTS IAW SRM 51-11-02, PG 14 AND ER/A 545682-14, REV 0.  ASSOCIATED ER/A 54-568214, ADDED FOR AC 9525.
